# SDR AMTA200600439

- Difficulty date: July 21, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Unknown
- Location: Hf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HF WILL NOT TONE OR TRANSMIT.  PERFORMED BITE TEST IAW FIM.  SYSTEM OPS CHECKED NORMAL.  (K)
